Opioid Induced Constipation

Opioid-induced constipation

Myositis can cause chronic pain! It has been reported that 40% of those with myositis are living with chronic pain. Many will require opioids to help control the pain. Unfortunately, opiods have many side-effects. Constipation is a common side-effect.

Opioid-induced constipation can be absolutely miserable. The pain it causes, the bloating as well as a general “unwell’ feeling can make us want to simply stop these medications altogether. Warm prune juice is one natural way to help constipation. There are other ways to help with the constipation, however, and you should discuss this with your doctor as well.

This video will help educate you on opioid induced constipation and help prepare you to have a meaningful conversation with your doctor about how they can help you alleviate the constipation.

Tags:

© Myositis Support and Understanding Association, Inc. 2010-2017. All Rights Reserved. MSU is a 501(c)(3) nonprofit organization.

You agree to our Terms and Conditions and Privacy Policy by using and viewing our site.

Join our Thunderclap today!

Raise Mass Myositis Awareness

Join our Thunderclap today to add your social strength to Myositis Awareness and mass social outreach!

 

or

Log in with your credentials

or    

Forgot your details?

or

Create Account

Send this to a friend

Hi, this may be interesting to you: Opioid Induced Constipation! The link is included below: https://understandingmyositis.org/opioid-induced-constipation/ --- Myositis Support and Understanding is a 501(c)3 nonprofit organization.